Research

An embedding scheme for the Dirac equation


Reference:

Crampin, S., 2004. An embedding scheme for the Dirac equation. Journal of Physics-Condensed Matter, 16 (49), pp. 8875-8889.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsCrampin, S.
DepartmentsFaculty of Science > Physics
RefereedYes
StatusPublished
ID Code8971
Additional InformationID number: ISI:000226184200015

Export

Actions (login required)

View Item